# SDR YENA201903280166

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 19,299 hours, 3,710 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Condition: Corroded
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND AROUND THE DRAIN MAST AREA AT THE RH APU ACCESS DOOR BTWN FR 80A-81A & STGR 20. SEE ATTACHED REF /1/ EO FOR MORE DETAILS. LHT (BQN) CONTACTED AIRBUS FOR REPAIR DISPOSITION AND AIRBUS PROVIDED REF /2 RDAS APPROVAL TO ACCOMPLISH PERMANENT REPAIR PER REF /3/ TD. THE REPAIR IS CONSISTS OF CUT OUT THE DAMAGE AREA, FABRICATE AND INSTALL A REPAIR DOUBLER AND RESTORE SURFACE PROTECTION PER SRM. THIS EC A19-217-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EO & REF /2/ RDAS WITHOUT DEVIATIONS; THIS PERMANENT REPAIR IS APPROVED VIA REF /2/ RDAS AND THIS REPAIR IS CLASSIFIED AS “MAJOR”.
